Alert archive / Colorado / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 117, NWS Pueblo, CO

July 15, 2008Bent County, Colorado

NWS Pueblo, CO issued this severe thunderstorm warning at Jul 15, 2008, 7:28 PM MDT for Bent County, Colorado. It was in force for 37 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 15, 2008, 7:28 PM MDT (01:28 UTC)
Expired
Jul 15, 2008, 8:05 PM MDT
In force
37 min
Issued by
NWS Pueblo, CO
Area
Storm-based polygon

County Bent County, CO

The radar

The Pueblo radar (KPUX), 102 km from the middle of the area, began a volume at 01:30 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Denver, CO (KDNR), launched 00:00Z, 1.5 hours before the alert went out and 188 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Denver, CO at 00:00Z on 2008-07-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 30 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Denver, CO at 00:00Z on 2008-07-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 3 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
30 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
4238 m above ground
0-6 km bulk shear
21 kt
0-1 km storm-relative helicity
3 m²/s²
0-3 km storm-relative helicity
-20 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS55 KPUB 160128
SVRPUB
COC011-160230-
/O.NEW.KPUB.SV.W.0117.080716T0128Z-080716T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
728 PM MDT TUE JUL 15 2008

THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHERN BENT COUNTY IN SOUTHEAST COLORADO...

* UNTIL 830 PM MDT...

* AT 726 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS STORM WAS
  LOCATED 13 MILES NORTHWEST OF JOHN MARTIN RESERVOIR...OR ABOUT 21
  MILES NORTHEAST OF LA JUNTA...AND WAS MOVING TOWARD THE EAST AT 8
  MPH.

* LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF NORTHERN BENT COUNTY NORTH OF HIGHWAY 50.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3826 10291 3807 10289 3807 10333 3825 10331
TIME...MOT...LOC 0127Z 262DEG 7KT 3817 10323

$$
5 follow-up statements
000 
WWUS55 KPUB 160137
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
737 PM MDT TUE JUL 15 2008

COC011-160230-
/O.CON.KPUB.SV.W.0117.000000T0000Z-080716T0230Z/
BENT CO-
737 PM MDT TUE JUL 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHERN BENT COUNTY...

AT 734 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS CENTERED 6 MILES NORTHWEST OF FORT LYON...OR 23 MILES
NORTHEAST OF LA JUNTA...AND WAS MOVING TOWARD THE EAST AT 11 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF NORTHERN BENT COUNTY NORTH OF HIGHWAY 50.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3807 10331 3825 10330 3826 10291 3810 10289
      3809 10289 3807 10289 3807 10290
TIME...MOT...LOC 0137Z 268DEG 10KT 3818 10319

$$
000 
WWUS55 KPUB 160145
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
745 PM MDT TUE JUL 15 2008

COC011-160230-
/O.CON.KPUB.SV.W.0117.000000T0000Z-080716T0230Z/
BENT CO-
745 PM MDT TUE JUL 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTHERN BENT COUNTY...

AT 742 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING NICKEL SIZE HAIL.  THIS
STORM WAS CENTERED 6 MILES NORTH OF FORT LYON...OR 26 MILES NORTHEAST
OF LA JUNTA...AND WAS MOVING TOWARD THE EAST AT 14 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF NORTHERN BENT COUNTY NORTH OF HIGHWAY 50.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3825 10328 3826 10292 3825 10291 3823 10291
      3817 10290 3807 10289 3807 10328
TIME...MOT...LOC 0145Z 271DEG 13KT 3819 10313

$$
000 
WWUS55 KPUB 160153
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
753 PM MDT TUE JUL 15 2008

COC011-160230-
/O.CON.KPUB.SV.W.0117.000000T0000Z-080716T0230Z/
BENT CO-
753 PM MDT TUE JUL 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTH CENTRAL BENT COUNTY...

AT 751 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED 7 MILES NORTHEAST OF FORT LYON...OR 27 MILES WEST OF
LAMAR...AND WAS MOVING TOWARD THE EAST AT 15 MPH.

LOCATIONS IMPACTED INCLUDE...
  RURAL AREAS OF NORTHERN BENT COUNTY NORTH OF HIGHWAY 50.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3810 10319 3825 10319 3825 10309 3826 10308
      3826 10292 3825 10291 3810 10289 3808 10290
TIME...MOT...LOC 0153Z 271DEG 13KT 3819 10309

$$
000 
WWUS55 KPUB 160201
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
801 PM MDT TUE JUL 15 2008

COC011-160230-
/O.CON.KPUB.SV.W.0117.000000T0000Z-080716T0230Z/
BENT CO-
801 PM MDT TUE JUL 15 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM MDT
FOR NORTH CENTRAL BENT COUNTY...

AT 759 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM PRODUCING PENNY SIZE HAIL.  THIS STORM
WAS CENTERED OVER NORTH CENTRAL BENT COUNTY...OR 27 MILES WEST OF
LAMAR...AND WAS MOVING TOWARD THE EAST AT 12 MPH.

THE SEVERE STORM WILL IMPACT MAINLY RURAL AREAS OF NORTH CENTRAL BENT
COUNTY.

IF POSSIBLE...WITHOUT RISKING YOUR SAFETY...PROTECT PROPERTY BEFORE
THE WEATHER HITS. GET IN A STURDY STRUCTURE AND AWAY FROM WINDOWS. AN
INTERIOR ROOM ON THE LOWEST FLOOR...OR A BASEMENT CAN OFFER THE BEST
PROTECTION.

LAT...LON 3812 10312 3825 10314 3825 10309 3826 10308
      3826 10292 3825 10291 3813 10289 3812 10290
TIME...MOT...LOC 0201Z 275DEG 10KT 3822 10307

$$
000 
WWUS55 KPUB 160205
SVSPUB

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
805 PM MDT TUE JUL 15 2008

COC011-160215-
/O.CAN.KPUB.SV.W.0117.000000T0000Z-080716T0230Z/
BENT CO-
805 PM MDT TUE JUL 15 2008

...THE SEVERE THUNDERSTORM WARNING HAS BEEN CANCELLED FOR NORTH
CENTRAL BENT COUNTY...

HAZARDOUS LIGHTNING MAY STILL BE IN THE AREA.

LAT...LON 3812 10312 3825 10314 3825 10309 3826 10308
      3826 10292 3825 10291 3813 10289 3812 10290
TIME...MOT...LOC 0205Z 275DEG 10KT 3822 10306

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 15, 3:14 PM MDT, 4 hours 14 minutes earlier.

Area forecast discussion, Jul 15, 3:14 PM MDT, 4 hours 14 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
314 PM MDT TUE JUL 15 2008

.SHORT TERM...
(TONIGHT AND WEDNESDAY)

CONVECTION HAS STARTED A BIT EARLIER TODAY BUT IS STILL PRETTY
SCATTERED IN COVERAGE. MAIN FOCUS FOR STORMS HAS BEEN ALONG A WEAK
CONVERGENCE ZONE THAT EXTENDS FROM THE NRN WETS THROUGH NRN PUEBLO
AND SRN EL PASO COUNTIES...IN ADDITION TO SCT COVERAGE OVR THE MTS.
ANOTHER PLACE TO WATCH WILL BE ALONG AND EAST OF A DIFFUSE DRYLINE THAT
EXTENDS FROM N OF KTAD ENEWD THROUGH KLHX AND KLAA. DEWPOINTS E OF
THIS LINE ARE STILL IN THE LOWER 50S...SO THIS WILL BE AN AREA TO
WATCH THROUGH THIS EVE. STORMS HAVE BEEN VERY SLOW MOVING AND NOT
VERY LONG-LIVED...WITH MOVEMENT VERY SLOWLY TO THE EAST. HAVE BEEN
GETTING SOME GUSTY CONDITIONS FROM THE STORMS...AROUND 40 MPH HERE
AT KPUB...AS DEWPOINT SPREADS HAVE BEEN IN THE 45-50 DEGREE RANGE.
ACTIVITY SHOULD DIE DOWN QUITE A BIT THIS EVENING...AND IT WILL BE
A MILD NIGHT WITH TEMPS ALOFT RISING ANOTHER DEGREE OR TWO.

MORE OF THE SAME TOMORROW AS ANOTHER WEAK WAVE RIPPLES THROUGH
THE STRONGER FLOW TO THE N. SVR PARAMETERS ARE A TAD GREATER
TOMORROW...THOUGH STILL PRETTY MODEST...SO MIGHT SEE A SLIGHTLY
BETTER CHANCE OF A STRONG OR SVR STORM IN THE AFTERNOON/EVE.
TEMPS LOOK SIMILAR TO TODAY...MAYBE A FEW DEGREES HIGHER WITH H7
TEMPS A BIT HIGHER. ISOLD-LOW SCT POPS CONTINUE TO LOOK ON TARGET.
ROSE

.LONG TERM...
(WEDNESDAY NIGHT THROUGH TUESDAY)

LONG TERM CONCERNS REMAIN PRECIPITATION CHANCES AND TEMPERATURES.

WEDNESDAY NIGHT-FRIDAY NIGHT...MODELS CONTINUE TO INDICATE
INCREASING ATMOSPHERE MOISTURE EMBEDDED WITHIN THE GENERALLY WEAK
WESTERLY FLOW ALOFT ACROSS THE AREA THROUGH FRIDAY MORNING. MODELS
ALSO CONSISTENT WITH A SHORT WAVE EMBEDDED WITHIN FLOW MOVING ACROSS
THE NORTHERN ROCKIES THURSDAY...SENDING A COLD FRONT ACROSS THE HIGH
PLAINS AND ACROSS EASTERN COLORADO THURSDAY EVENING AND NIGHT. WITH
UVV ASSOCIATED WITH PASSING WAVE AND AMPLE MOISTURE...SHOULD SEE
SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING ACROSS THE HIGHER
TERRAIN LATE THURSDAY MORNING AND SPREADING ACROSS THE ADJACENT
PLAINS THROUGH THE AFTERNOON. MODELS ALSO INDICATING SHOWERS AND
THUNDERSTORMS DEVELOPING ALONG PRE FRONTAL TROUGH ACROSS THE
SOUTHEAST PLAINS THURSDAY AFTERNOON AND HAVE INCREASED POPS TO
MATCH. WITH PWATS PROGGED BETWEEN ONE AND ONE AND A HALF INCHES
ALONG WITH WEAK FLOW ALOFT...LOCALLY HEAVY RAIN LOOKS TO BE POSSIBLE
THURSDAY AND THURSDAY NIGHT. WITH MOISTURE POOLING BEHIND BOUNDARY
THURSDAY NIGHT...COULD SEE AN MCS MOVING ACROSS THE FAR SE PLAINS
THROUGH EARLY FRIDAY MORNING ALONG WITH STRATUS DEVELOPING ACROSS
REST OF THE PLAINS WITH LOW LEVEL UPSLOPE FLOW. SOME DISCREPANCIES
ON HOW FAR SOUTH THE BOUNDARY ENDS UP THURSDAY NIGHT...AND HAVE KEPT
BEST POPS ACROSS THE FAR SE PLAINS OVERNIGHT...WITH BEST POPS ACROSS
THE HIGHER TERRAIN AND ADJACENT PLAINS FRIDAY AFTERNOON AND EVENING
WITH UPSLOPE AND MOISTURE IN PLACE.

SATURDAY-TUESDAY...WARMER AND DRIER WEATHER PATTERN STILL LOOKS TO
BE IN THE OFFING THROUGH THE EARLY PART OF NEXT WEEK..AS UPPER
LEVEL RIDGING ACROSS THE DESERT SW SLOWLY BUILDS BACK ACROSS THE
AREA AND INTO THE SOUTHERN HIGH PLAINS. LATEST GFS RUN IS A TAD
STRONGER...FASTER AND FURTHER SOUTH WITH NEXT SHORT WAVE MOVING
ACROSS THE ROCKIES ALLOWING FOR A BETTER CHANCE OF PRECIP WITH
FRONT MOVING ACROSS THE AREA SUNDAY NIGHT AND MONDAY. THE LATEST
ECMWF IS ALSO FURTHER SOUTH WITH WAVE BUT IS ABOUT 18 HRS SLOWER
WITH MOVING THE SYSTEM THROUGH THE AREA. AT ANY RATE...HAVE KEPT
TEMPERATURES AT OR ABOVE SEASONAL AVERAGES ALONG WITH ISOLATED POPS
AREAWIDE THROUGH THE PERIOD...THOUGH BEST CHANCES ACROSS THE PLAINS
LOOK TO BE LATER MONDAY AND TUESDAY. -MW

&&

.AVIATION...WILL CONTINUE TO SEE ISOLD TS OVR MOST OF SE CO EARLY
THIS EVE. STORMS SHOULD TAPER OFF FAIRLY QUICKLY AFTER SUNSET.
GENERALLY DIURNAL WINDS WILL CONTINUE ON WED WITH MORE ISOLD TO
SCT TSTORMS IN THE AFTERNOON.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

44/23
Hazardous weather outlook, Jul 15, 7:00 AM MDT, 12 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
700 AM MDT TUE JUL 15 2008

COZ058>089-093>099-161300-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
700 AM MDT TUE JUL 15 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SCATTERED THUNDERSTORM ACTIVITY IS EXPECTED THIS AFTERNOON ACROSS
THE SOUTHWEST MOUNTAINS. OVER THE REMINDER OF THE ENTIRE
REGION...THUNDERSTORM ACTIVITY WILL BE MORE ISOLATED THIS AFTERNOON
AND EVENING. THE PRIMARY THREAT FROM THUNDERSTORMS TODAY WILL BE
CLOUD TO GROUND LIGHTNING. WIND GUSTS TO 45 TO 50 MPH AND HAIL UP TO
1/2 INCH IN DIAMETER WILL ALSO BE POSSIBLE.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ISOLATED TO AT TIMES SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
THE AREA FROM WEDNESDAY THROUGH MONDAY. THE PRIMARY METEOROLOGICAL
THREATS FROM THESE THUNDERSTORMS WILL BE CLOUD TO GROUND
LIGHTNING...WIND GUSTS UP TO 45 MPH AT TIMES...HAIL UP TO 1/2 INCH
IN DIAMETER AND PERIODS OF HEAVY RAINFALL. AT THIS TIME...IT
APPEARS THAT THE HIGHEST POTENTIAL FOR LOCALLY HEAVY RAINS SHOULD
BE NOTED FROM LATER THURSDAY INTO FRIDAY NIGHT AND THEN AGAIN BY
NEXT MONDAY...ESPECIALLY OVER EASTERN SECTIONS.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE
POSSIBLE OVER THE ENTIRE REGION FROM 11 AM THROUGH MIDNIGHT.

Nearby

Severe Thunderstorm Warnings in Colorado, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.